# SDR SWIA971719

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 24,440 hours, 24,607 cycles
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Condition: Failed
- Location: Uplock System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN FORWARD GEAR DOORS WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO RDM REMOVED AND REPLACED THE A SYSTEM UPLOCK HARNESS (RIGHT  MAIN).
